# SDR UALA2010022500703

- Difficulty date: February 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 40,883 hours, 11,359 cycles
- Engine: Pwa PW4056
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Stiff
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXIOUT DURING FLT CONTROL CHECK, THE ELEVATORS PRODUCED A RATCHETING FEELING FROM FULL FWD TO FULL AFT. BOTH CAPT AND F/O'S CONTROL COLUMNS FELT THE RATCHETING.  ALL HYD SYS NORMAL AND A-P ARE DISENGAGED.  FOUND ELEVATOR TORQUE TUBE AND BELL CRANK PUSH PULL TUBE STIFF AT THE BALL JOINT.  LUBED BALL JOINTS, TORQUE TUBE AND PUSH PULL TUBE.  OPS ARE GOOD.
